Eye Care Expert Forum
reaction to eye drops?
About This Forum:

Our Ask-A-Doctor Eye Care Forum is where you can post your question and receive a personal answer from physicians affiliated with the American Academy of Ophthalmology.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

reaction to eye drops?

anybody else have problems after having their eyes dilated with a liquid dye?
Related Discussions
284078_tn?1282620298
You are not alone.  Some of my patients are very sensitive to dilating drops and let me know all about it.  For them, I sometimes won't dilate their eyes and if I absolutely have to dilate their eyes, I will dilute the drops and use the weakest formulation possible.

MJK MD
3 Comments
Blank
Avatar_n_tn
What can I do about it? Will they get better? I am scared.
Blank
284078_tn?1282620298
Just wait  and drops will wear off in 1 or 2 days at most.  You can ask office  to give you dilation reversal drops as well.  You will get better.  IF you are having pain, headache and vision loss, you need to go back to your doctor immediatly to rule out acute glaucoma.
MJK MD
Blank
Avatar_n_tn
A related discussion, dilating eye drops was started.
Blank
Avatar_n_tn
A related discussion, What could happen to cause life altering results...? was started.
Blank
Continue discussion Blank
This Forum's Experts
233488_tn?1310696703
John C Hagan III, MD, FACS, FAAOBlank
Discover Vision Centers of Kansas City
Kansas City, MO
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank